# SDR CALA2022031400646

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 42,588 hours, 24,014 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SUPPORT ANGLE AT FRAME 70 CORRODED ON HAECO LCQ REF 9292288/3 4288 SPEC A3NB-7-3-603. NR GENERATED BY V077956 REMOVED & REPLACED R/H SUPPORT ANGLE AT FR70 IAW A319 SRM 51-72- 11 AT HAECO LCQ ON HANGAR NR 9292288/34288 PERFORMED BY MECH V91 3215 RII INSP PERFORMED BY N078625
